Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ChemSoln

Regimen AHA+ lotion peeling when applied

Recommended Posts

I've been using the Regimen for awhile now.

After washing, putting Treatment, and then AHA, the AHA always accumulates and peels off when applying, like there is an excess of it and it become waxy on my face. I usually have to wipe off the curled balls of AHA with a tissue, it's kind of annoying.

I feel like the AHA is mixing with the Benzyl peroxide but even after waiting 15-20 minutes to apply the AHA I still get an excess of it that I have to wipe off.

Is this supposed to happen? What's up?

Thanks

Link to comment
Share on other sites

Back when I was still using the AHA, I sometimes had that problem, too. I found that if I made sure to move the BP around until it was really sticky and tacky, so I knew most of it had absorbed before applying the AHA, and then didn't rub the AHA in too much, it seemed to ball up less. The more I rubbed, the more it would ball up.

Maybe rubbing the AHA in less will help for you, too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×